# SDR CA970618015

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A170*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Blunted
- Location: Leading Edge
- Part time: 2,587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADE(S) WERE FOUND BLUNTED.
